Bulletin (New Series) of the American Mathematical Society

Rigidity of some translations on homogeneous spaces

Dave Witte

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 12, Number 1 (1985), 117-119.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552340

Mathematical Reviews number (MathSciNet)
MR766966

Zentralblatt MATH identifier
0558.58025

Subjects
Primary: 58F11
Secondary: 22D40: Ergodic theory on groups [See also 28Dxx] 28D20: Entropy and other invariants

Citation

Witte, Dave. Rigidity of some translations on homogeneous spaces. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 1, 117--119. https://projecteuclid.org/euclid.bams/1183552340


Export citation

References